# SDR UALA2010062302216

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 59,468 hours, 21,931 cycles
- Engine: Pwa PW2040
- System (JASC): 4920 · APU Core Engine
- Part: B-Nut
- Condition: Loose
- Location: Shuttle Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU 3 START ATTEMPTS WITH APU FAULT EACH TIME.  99 PERCENT OF FAILED STARTS OCCUR IN DEN USUALLY OK NEXT STA CHECK ALL THE MUSCLE LINES FOR LEAKS & SECURENESS  & OF SHUTTLE VALVE INDX 116.   FOUND B NUT LOOSE ON SHUTTLE VALVE LINE, SECURED NUT. OPS CHECKED SEVERAL TIMES. APU STARTED AND RAN STRONG.
